# SDR DALA13063236714

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 44,986 hours, 16,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 324 , RBL 64 FLOORBEAM CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED SECTION OF FLOORBEAM UPPER ANGLE, FABRICATED AND INSTALLED ANGLE SECTION, SPLICE ANGLES AND STRAPS IAW SRM 53-10-08, REPAIR 1, FIG 201.
